Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Spectral operators in spaces of distributions


Authors: H. H. Schaefer and B. J. Walsh
Journal: Bull. Amer. Math. Soc. 68 (1962), 509-511
DOI: https://doi.org/10.1090/S0002-9904-1962-10798-8
MathSciNet review: 0141993
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Dunford, A survey of the theory of spectral operators, Bull. Amer. Math. Soc. 64 (1958), 217-274. MR 104865
  • 2. A. Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc. No. 16 (1955), 191+140 pp. MR 75539
  • 3. G. Köthe, Topologische lineare Räume. I, Springer, Berlin-Göttingen-Heidelberg, 1960. MR 130551
  • 4. H. Schaefer, Spectral measures in locally convex algebras, Acta Math. 107 (1962), 125-173. MR 141992
  • 5. L. Schwartz, Théorie des distributions, Tomes 1 et 2, Hermann, Paris, 1950-1951. MR 209834


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10798-8

American Mathematical Society